Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 178, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 28, 2012, 11:29 PM CDT for Greer County, Harmon County, Jackson County, Oklahoma; Hardeman County, Texas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2012, 11:29 PM CDT (04:29 UTC)
- Expired
- Apr 29, 2012, 12:30 AM CDT
- In force
- 61 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Greer County, OK, Harmon County, OK, Jackson County, OK, Hardeman County, TX
The radar
The Altus AFB radar (KFDR), 70 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 6:33 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 4.5 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2581 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
299 WUUS54 KOUN 290429 SVROUN OKC055-057-065-TXC197-290530- /O.NEW.KOUN.SV.W.0178.120429T0429Z-120429T0530Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 1129 PM CDT SAT APR 28 2012 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME SOUTH CENTRAL GREER COUNTY IN OKLAHOMA... NORTHWESTERN HARDEMAN COUNTY IN TEXAS... HARMON COUNTY IN OKLAHOMA... JACKSON COUNTY IN OKLAHOMA... * UNTIL 1230 AM CDT * AT 1125 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES NORTH OF GOODLETT...MOVING NORTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... OLUSTEE...ELDORADO...DUKE...GOULD AND MCQUEEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. && LAT...LON 3478 9951 3453 9939 3439 9995 3467 9999 TIME...MOT...LOC 0425Z 244DEG 14KT 3449 9987 $$
2 follow-up statements
798 WWUS54 KOUN 290443 SVSOUN SEVERE WEATHER STATEMENTNATIONAL WEATHER SERVICE NORMAN OK1143 PM CDT SAT APR 28 2012 OKC055-057-065-TXC197-290530- /O.CON.KOUN.SV.W.0178.000000T0000Z-120429T0530Z/ HARMON OK-GREER OK-JACKSON OK-HARDEMAN TX- 1143 PM CDT SAT APR 28 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR HARMON...EXTREME SOUTH CENTRAL GREER...NORTHWESTERN JACKSON AND EXTREME NORTHWESTERN HARDEMAN COUNTIES... AT 1139 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTH OF HOLLIS...MOVING NORTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... DUKE...GOULD AND MCQUEEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. && LAT...LON 3478 9951 3459 9944 3449 9996 3467 9999 TIME...MOT...LOC 0439Z 221DEG 17KT 3457 9986 $$
362 WWUS54 KOUN 290454 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1154 PM CDT SAT APR 28 2012 OKC055-057-065-TXC197-290530- /O.CON.KOUN.SV.W.0178.000000T0000Z-120429T0530Z/ HARMON OK-GREER OK-JACKSON OK-HARDEMAN TX- 1154 PM CDT SAT APR 28 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR HARMON...EXTREME SOUTH CENTRAL GREER...EXTREME NORTHWESTERN JACKSON AND EXTREME NORTHWESTERN HARDEMAN COUNTIES... AT 1148 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HOLLIS...MOVING NORTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... GOULD AND MCQUEEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. && LAT...LON 3467 9994 3478 9951 3455 9970 3453 9994 TIME...MOT...LOC 0448Z 222DEG 13KT 3461 9985 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 9:12 PM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, Apr 28, 9:12 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 912 PM CDT SAT APR 28 2012 .UPDATE... STORMS HAVE FINALLY BEGUN TO DEVELOP IN FA. SHOWERS AND THUNDERSTORMS EXPECTED TO INCREASE OVERNIGHT AS THE LLJ STRENGTHENS...ESPECIALLY ACROSS PARTS OF NORTHERN AND CENTRAL OK... NORTH OF THE STATIONARY FRONT THAT WILL LIFT NORTH AS A WARM FRONT OVERNIGHT. SOME OF THE STORMS COULD BECOME SEVERE PRODUCING LARGE HAIL AND STRONG WIND GUSTS. HAVE MADE SOME ADJUSTMENTS TO THE POPS/WX GRIDS AND TWEAKED HOURLY GRIDS TO SHOW CURRENT TRENDS. WILL SEND UPDATES SHORTLY. MAXWELL && .PREV DISCUSSION... /ISSUED 615 PM CDT SAT APR 28 2012/ AVIATION... FRONTAL BOUNDARY STALLED FROM SW TO NE ACROSS N TX AND OK. EXPECT SCT TSTMS TO DEVELOP IN THE VICNITY OF THE BOUNDARY THIS EVENING AND CONTINUE INTO THE NIGHT. WILL GO WITH PREVAILING OR TEMPO TSRA FROM CNTRAL OK SWD THIS EVENING AND THEN OVER NRN OK SITES LATER TONIGHT AS LOW LEVEL JET INTERACTS WITH FRONTAL BOUNDARY AND STORMS DEVELOP FARTHER NORTH. GENLY IFR CONDITIONS EXPECTED TOWARD SUNRISE...WITH SCT SHOWERS/TSTMS MAINLY IN NRN OK AT THAT TIME. MOST SITES EXPECTED TO IMPROVE TO MVFR/VFR BY SUNDAY AFTERNOON. PREV DISCUSSION... /ISSUED 237 PM CDT SAT APR 28 2012/ DISCUSSION... EXPECT TO SEE CONVECTION DEVELOP LATE THIS AFTN ALONG WEAK SFC BOUNDARY ACROSS SOUTHWEST INTO CENTRAL SECTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. THIS WILL BE THE BEGINNING OF AN ACTIVE FEW DAYS ACROSS THE AREA AS LONGWAVE TROUGH MOVES THROUGH THE CENTRAL PART OF THE COUNTRY AND RESIDUAL BOUNDARIES ACT AS FOCI FOR ADDITIONAL SHOWER AND THUNDERSTORM ACTIVITY. FOR LATE TODAY INTO TONIGHT... ABUNDANT LOW LEVEL MOISTURE AND COOLING MID LEVEL TEMPS WILL RESULT IN A VERY UNSTABLE AIRMASS. THIS WILL COMBINE WITH ADEQUATE WIND FIELDS TO SUPPORT SEVERE THUNDERSTORM DEVELOPMENT NEAR AND NORTH OF THE SFC BOUNDARY. INITIALLY COULD SEE A SMALL WINDOW OF OPPORTUNITY FOR A TORNADO OR TWO... HOWEVER AS WE MOVE INTO THE EVENING HOURS STORMS ARE EXPECTED TO BECOME MORE ELEVATED AND POSE MAINLY A LARGE HAIL THREAT. THERE WILL BE TRANSITION TO MORE OF A HEAVY RAIN THREAT OVERNIGHT ACROSS NORTHERN HALF OF OKLAHOMA AS SFC/ELEVATED BOUNDARY LIFTS BACK TO THE NORTH. LIKELY WE WILL SEE ANOTHER ROUND OF STORMS DEVELOP SUNDAY AFTN AND SUNDAY NIGHT AS ANOTHER MID LEVEL DISTURBANCE MOVES THROUGH THE LONGER WAVE TROUGH. THIS IS EXPECTED TO MAINLY AFFECT NORTHERN HALF OF OKLAHOMA... SEVERE WEATHER WILL REMAIN POSSIBLE... AGAIN WITH MAINLY LARGE HAIL AND ADDITIONAL HEAVY RAIN POTENTIAL. RAIN CHANCES BEGIN TO DECREASE AFTER MONDAY WITH WARM AND MUGGY CONDITIONS EXPECTED THROUGH MUCH OF NEXT WEEK. HOWEVER... MODELS DO KEEP DRYLINE LOCATION NEAR WESTERN BORDER OF OKLAHOMA DURING AFTN HOURS AND WITH SOME FLOW IN MID LEVELS CAN NOT COMPLETELY RULE OUT A STORM OR TWO DURING THE LATE AFTN HOURS THROUGH THE WEEK. MODELS ARE SHOWING ANOTHER FRONT SLIDING SOUTH INTO THE AREA BY LATTER PART OF THE WEEK WITH POSSIBLY ANOTHER CHANCE OF MORE WIDESPREAD SHOWERS AND THUNDERSTORMS. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 65 77 63 81 / 50 50 60 30 HOBART OK 61 76 62 82 / 50 50 70 30 WICHITA FALLS TX 65 78 64 85 / 40 20 50 20 GAGE OK 51 76 58 84 / 70 70 70 30 PONCA CITY OK 62 76 63 77 / 70 70 70 30 DURANT OK 65 79 64 80 / 20 20 20 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 25/02
Hazardous weather outlook, Apr 28, 8:41 PM CDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
841 PM CDT SAT APR 28 2012
OKZ004>048-050>052-TXZ083>090-291000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
841 PM CDT SAT APR 28 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...REST OF TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS MUCH
OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA INCLUDES ALL OF WESTERN NORTH TEXAS AND THAT
PORTION OF OKLAHOMA NORTHWEST OF A LINE FROM ARDMORE TO ADA TO
HOLDENVILLE.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH EARLY
SUNDAY MORNING.
IMPACTS...
HAIL TO THE SIZE OF TENNIS BALLS AND WIND GUSTS TO 70 MPH. VERY
HEAVY RAIN WILL ALSO BE A CONCERN OVERNIGHT.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH SUNDAY
MORNING.
DISCUSSION...
A STATIONARY SURFACE FRONT EXTENDING ACROSS CENTRAL AND SOUTHWESTERN
OKLAHOMA THIS EVENING WILL BEGIN TO LIFT NORTH LATER TONIGHT. A CAP
IN PLACE OVER THE REGION HAS HAMPERED THUNDERSTORM DEVELOPMENT EARLY
THIS EVENING. HOWEVER... LIFT IS EXPECTED TO INCREASE DURING THE
LATTER HALF OF THE EVENING AND OVERNIGHT AS THE LOW LEVEL JET
STRENGTHENS. THIS WILL LEAD TO SCATTERED TO WIDESPREAD SHOWERS AND
THUNDERSTORMS... ESPECIALLY IN AREAS NORTH OF THE FRONT ACROSS PARTS
OF CENTRAL AND NORTHERN OKLAHOMA. THESE THUNDERSTORMS WILL LIKELY BE
ELEVATED. HOWEVER... ENOUGH INSTABILITY IS EXPECTED TO EXIST OVER
THE REGION FOR SOME OF THE STORMS TO BECOME STRONG TO SEVERE. LARGE
HAIL AND STRONG WIND GUSTS WILL BE THE MAIN CONCERNS WITH ANY SEVERE
STORM.
THE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO SUNDAY
MORNING.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY APR 29.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...50 PERCENT.
OTHER HAZARDOUS WEATHER...
VERY HEAVY RAIN AND TRAINING OF THUNDERSTORMS WILL BE POSSIBLE
OVERNIGHT INTO SUNDAY MORNING. THIS COULD LEAD TO FLOODING...
ESPECIALLY IN LOW-LYING AND FLOOD PRONE AREAS. THE BEST CHANCE
FOR LOCALIZED FLOODING WILL BE IN PARTS OF CENTRAL AND NORTHERN
OKLAHOMA.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL BE LIKELY AGAIN ON SUNDAY AND THE CHANCE OF
SEVERE THUNDERSTORMS WILL PERSIST. ALTHOUGH THE COVERAGE OF SHOWERS
AND STORMS WILL DECREASE ON MONDAY... THERE WILL AGAIN BE A RISK OF
SEVERE THUNDERSTORMS.
OTHER HAZARDOUS WEATHER...
WITH WIDESPREAD RAIN EXPECTED AND STORMS PRODUCING LOCALLY HEAVY
RAINFALL... SOME FLOODING WILL BE POSSIBLE SUNDAY AND MONDAY.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
SUNDAY.
AUSTIN/MAXWELLIn the hours before
Special weather statement, Apr 28, 9:14 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE NORMAN OK914 PM
CDT SAT APR 28 2012
OKZ016>019-023-024-290245-
LOGAN OK-CUSTER OK-BLAINE OK-KINGFISHER OK-CADDO OK-CANADIAN OK-
914 PM CDT SAT APR 28 2012
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LOGAN...
SOUTHEASTERN CUSTER...SOUTH CENTRAL BLAINE...KINGFISHER...
NORTHWESTERN CADDO AND NORTHWESTERN CANADIAN COUNTIES UNTIL 945 PM
CDT...
AT 912 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HYDRO...
MOVING NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
KINGFISHER...GEARY...OKARCHE...HYDRO...CASHION...CALUMET...
CIMARRON CITY...BRIDGEPORT AND CEDAR VALLEY.
LAT...LON 3584 9752 3539 9860 3542 9863 3546 9862
3547 9866 3554 9871 3607 9769
TIME...MOT...LOC 0212Z 248DEG 18KT 3550 9859Special weather statement, Apr 28, 9:25 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 925 PM CDT SAT APR 28 2012 OKZ022-290300- WASHITA OK- 925 PM CDT SAT APR 28 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WASHITA COUNTY UNTIL 1000 PM CDT... AT 922 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ROCKY... MOVING NORTHEAST AT 25 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 40 MPH... LOCATIONS IMPACTED INCLUDE... CORDELL...CORN...CLOUD CHIEF AND COWDEN. LAT...LON 3546 9882 3525 9863 3512 9903 3526 9915 TIME...MOT...LOC 0222Z 237DEG 20KT 3522 9903
Special weather statement, Apr 28, 9:38 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE NORMAN OK938 PM
CDT SAT APR 28 2012
TXZ083>085-290315-
WILBARGER TX-HARDEMAN TX-FOARD TX-
938 PM CDT SAT APR 28 2012
...SIGNIFICANT WEATHER ADVISORY FOR WILBARGER...SOUTHEASTERN
HARDEMAN AND FOARD COUNTIES UNTIL 1015 PM CDT...
AT 933 PM CDT...STRONG THUNDERSTORMS WERE LOCATED 8 MILES SOUTH OF
THALIA AND 5 MILES NORTH OF TRUSCOTT...MOVING NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
VERNON...CROWELL...CHILLICOTHE...MEDICINE MOUND...GRAYBACK...
LOCKETT...MARGARET...THALIA AND RAYLAND.
LAT...LON 3432 9949 3400 9905 3383 9940 3383 9947
3380 9948 3379 9950 3388 10002
TIME...MOT...LOC 0233Z 223DEG 37KT 3387 9956Local storm report, Apr 28, 10:33 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1033 PM CDT SAT APR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 PM HAIL HINTON 35.47N 98.36W
04/28/2012 E1.25 INCH CADDO OK AMATEUR RADIO
0948 PM HAIL 1 NE HINTON 35.48N 98.34W
04/28/2012 E1.75 INCH CADDO OK STORM CHASER
1030 PM HAIL 2 SE EL RENO 35.51N 97.93W
04/28/2012 E1.75 INCH CANADIAN OK AMATEUR RADIO
&&
FMSpecial weather statement, Apr 28, 11:19 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1119 PM CDT SAT APR 28 2012 OKZ006-011-012-290445- GARFIELD OK-MAJOR OK-ALFALFA OK- 1119 PM CDT SAT APR 28 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GARFIELD... EASTERN MAJOR AND SOUTHEASTERN ALFALFA COUNTIES UNTIL 1145 PM CDT... AT 1117 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LAHOMA... MOVING NORTHEAST AT 25 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... LAHOMA...RINGWOOD...KREMLIN...MENO...HILLSDALE...CARRIER AND NORTH ENID. LAT...LON 3652 9772 3627 9808 3631 9831 3660 9804 TIME...MOT...LOC 0417Z 216DEG 24KT 3635 9808 MAXWELL
Local storm report, Apr 28, 11:20 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1120 PM CDT SAT APR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HAIL 5 N BETHANY 35.58N 97.64W
04/28/2012 E1.25 INCH OKLAHOMA OK TRAINED SPOTTER
&&
FMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 8:42 PM CDT | Special Weather Statement | OUN | Custer | 33 min |
| Apr 28, 9:14 PM CDT | Special Weather Statement | OUN | Canadian | 31 min |
| Apr 28, 9:18 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer | 42 min |
| Apr 28, 9:25 PM CDT | Special Weather Statement | OUN | Washita | 35 min |
| Apr 28, 9:55 PM CDT | Severe Thunderstorm Warning | OUN | Canadian | 50 min |
| Apr 28, 10:11 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Washita | 49 min |
| Apr 28, 10:19 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher, Major | 41 min |
| Apr 28, 10:44 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 46 min |
| Apr 28, 10:53 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher, Major | 52 min |
| Apr 28, 11:01 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 44 min |
| Apr 28, 11:04 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 41 min |
| Apr 28, 11:19 PM CDT | Special Weather Statement | OUN | Garfield | 26 min |
| Apr 28, 11:20 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 40 min |
| Apr 28, 11:22 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 53 min |
| Apr 28, 11:25 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Oklahoma | 50 min |
| Apr 28, 11:41 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 49 min |
| Apr 28, 11:42 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble, Payne | 63 min |
| Apr 28, 11:46 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 44 min |
| Apr 28, 11:50 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Greer, Roger Mills, Washita | 55 min |
| Apr 29, 12:12 AM CDT | Severe Thunderstorm Warning | OUN | Grant | 63 min |
| Apr 29, 12:27 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Lincoln, Logan, Oklahoma, Pottawatomie | 48 min |
| Apr 29, 12:30 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 60 min |
| Apr 29, 12:32 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 58 min |
| Apr 29, 12:38 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 49 min |
| Apr 29, 12:40 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 37 min |
| Apr 29, 12:43 AM CDT | Severe Thunderstorm Warning | OUN | Noble | 49 min |
| Apr 29, 12:45 AM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 27 min |
| Apr 29, 1:24 AM CDT | Special Weather Statement | OUN | Caddo | 36 min |
| Apr 29, 1:26 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 33 min |
| Apr 29, 1:35 AM CDT | Special Weather Statement | OUN | Logan | 25 min |
| Apr 29, 1:40 AM CDT | Special Weather Statement | OUN | Roger Mills | 35 min |
| Apr 29, 1:43 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 62 min |
| Apr 29, 2:12 AM CDT | Special Weather Statement | OUN | Kingfisher | 33 min |
| Apr 29, 2:32 AM CDT | Special Weather Statement | OUN | Roger Mills | 28 min |
| Apr 29, 2:54 AM CDT | Special Weather Statement | OUN | Logan | 36 min |
| Apr 29, 2:58 AM CDT | Special Weather Statement | OUN | Roger Mills | 32 min |
| Apr 29, 3:24 AM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 66 min |
| Apr 29, 4:31 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 59 min |
| Apr 29, 4:43 AM CDT | Special Weather Statement | OUN | Beckham | 32 min |
| Apr 29, 5:34 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 56 min |
| Apr 29, 7:08 AM CDT | Special Weather Statement | OUN | Kingfisher | 37 min |
| Apr 28, 9:09 PM CDT | Special Weather Statement | OUN | Foard, Knox | 36 min |
| Apr 28, 9:38 PM CDT | Special Weather Statement | OUN | Foard, Wilbarger | 37 min |
| Apr 28, 10:00 PM CDT | Severe Thunderstorm Warning | OUN | Knox | 60 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.